# SDR 690100305DG

- Difficulty date: September 30, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N677WA
- Make and model: Gulstm 690A
- Aircraft serial: 11243
- Aircraft time: 4,237 hours
- Engine: Garrtt TPE331*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Restraint
- Part number: 610632503
- Part serial: UNK
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SCHEDULED MX, BOTH ENG`S STARTED FOR A ROUTINE OPS CHK.  ABOUT 4 MINS INTO RUN-UP, WITH PROP BLADES LT IN FLAT PITCH, NR 2 ENG FIRE WARN LIGHT ILLUMINATED.  PILOT PERFORMED A CAUTIONARY SHUTDOWN OF BOTH ENG`S.  AN INITIAL INSPECT OF NR 2 ENG FOR CAUSE OF FIRE WARN LIGHT ILLUMINATION RESULTED IN NO NOTED DEFECTS. ALL FOUR SENSORS REPLACED & FIRE SENSOR SYS THOROUGHLY INSPECTED.  NR 2 ENG ONCE AGAIN STARTED RESULTING IN ANOTHER FIRE WARN ILLUMINATION WITHIN A 5 MIN PERIOD.  WITH THIS RUN-UP, NOTED WHEN PROP TAKEN OFF FLAT PITCH LOCKS, WARN LIGHT EXTINGUISHED.  FURTHER INVEST, EXHAUST STACK SLIP JOINT REVEALED THAT 2 OF STACK ATTACH RESTRAINTS BROKEN, ALLOWING EXCESSIVE MOVEMENT AT JOINT.
